Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bitten by paper wasp in neck. Felt nausea and headache. Feeling tired. Suggest some medicine

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
I was bitten by a papper wasp Saturday in the neck. Within 6 hours I felt nausea and a throbbing head ache. I also suddenly felt very tired and slept quite a bit over the week end. Today, Monday, my head still throbs but my stomach is fine. I still feel tired. Asprin doesn't seem to help much. This is the first time I have been stung. The sting sight on my neck is hard, raised and is red about two inches in diameter. I am 53 and in good health.
Could my head ache be due to the sting? If so, is there anything other than asprin that I should be taking?
Posted Thu, 23 Aug 2012 in Headache and Migraines
Answered by Dr. Pavan Kumar Gupta 26 minutes later
Hello and thanks for the query.
You seem to have recovered quite a bit from the sting.
Could have applied ice locally for the better relief.
Your headache is definitely an after affect of sting.
It is better if you take ibuprofen 400 mg for your headache.
There is nothing to worry and just relax.

Please do write if there is any other additional concern.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor